Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can irregular heart beat and low BP causes arms and hip pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
ihave had my heart checked and everything is ok except i have an irregular heartbeat which i am on medication for. I i have low B 12 and low thyroid which i am taking medication for.Istill have arm pains and occasional hip pain.My arms especially my left one. I can onlylift my left arm slightly.
Posted Fri, 3 Jan 2014 in General Health
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Suspecting vitamin D and calcium deficiency Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. I have gone through your query with diligence and I am sorry to hear about your discomfort; I shall try my level best to help guide you to better health ma'am. In my opinion, taking your gender and age into consideration, there could be a possible drop in your calcium and vitamin D levels which is quite common in pre-menopausal, peri-menopausal and post-menopausal women. The hormones that are produced in a women who is within the reproductive age group gradually reduce as she approaches menopause and then finally stop completely as she attains menopause. These hormones help in the absorption of calcium and synthesis of vitamin D, which are both responsible for maintaining health of the bones in the body. For the same reason, women are prescribed calcium and vitamin D supplements after the age of 40 years. The reason why I have explained this to you is because I am suspecting a possible bone degeneration process due to drop in calcium and vitamin D levels resulting in a presentation similar to yours. To confirm the same I would request you to request for a serum vitamin D and serum calcium level (blood investigation). If they are found to be on the lower side then a bone DXA scan and x-rays may be advised by your doctor. The only other possibility would be the low vitamin B12 levels causing vascular pain in the affected regions, which can only be corrected by correction of the vitamin B12 levels at the earliest. I hope you find my response both helpful and informative. Please feel free to write back to me for any further information ma'am. I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor